# SDR CALA0001227

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SEAT TRACK CORRODED AT STA 1174 - 1309.  THE SEAT TRACK AND FITTING WERE REMOVED AND A NEW TRACK AND FITTING WERE INSTALLED IAW SRM 51-30-1, 51-30-2, 51-30-5, 51-10-3, AND 51-10-4.
